serotonin depletion

Discussion in 'Synthetic Drugs' started by dazedgatsby, Oct 3, 2013.

  1. dazedgatsby

    dazedgatsby shitheel

    oh, my god. I've been doing way too much Methylone lately. I finally decided to take a break and... holy shit... I feel so tired and apathetic. I miss that wonderful euphoria and hyper-focused stimulation.

    I really hope this goes away by the next few days.

    What can I do about it until then? Anything?
     
  2. gendorf

    gendorf Senior Member

    Eat a lot of healthy food! Eat yourself full!! lots of potato..
    take 5-htp
    Can you satisfy your hunger? thats one of the signs of serotonin depletion! also the depression.. take multi vitamins! and excersize! you need the endorphins ( your body makes during excersize) to help you when you get stressed..
     
  3. guerillabedlam

    guerillabedlam _|=|-|=|_

    You likely have problems with dopamine as well if you've been using frequently, on top of what has been mentioned you can lay off the methylone for awhile as well.
     
  4. Manservant Hecubus

    Manservant Hecubus Master of Funk and Evil

    My week after methylone felt like nasty PMS.
     
  5. Mr.Writer

    Mr.Writer Senior Member

    eat well, lots of fruits and veggies, and exercise daily. no more drugs for a few weeks. don't abuse this class of drugs ever again, very bad one to mess with. very heavy on the brain.
     
  6. Hedgeclipper

    Hedgeclipper Qiluprneeels Nixw

    eat like 12 bananas/day and try taking selegeline (if you can get a prescription)> And don't take anymore methylone.

    Selegeline could really help you


    so could gabapentin in low doses
     
  7. masada

    masada Member

    I find with a large, single dose, I get a nice experience, virtually no comedown, and a nice afterglow for the next day. However, once I start the redosing, especially administered rectally or intravenously, and binge for a day or two...yeah. I feel pretty down for the next few days. I find it also exhibits cross tolerance with AL-LAD, at least for me. I went on a 2 day run of methylone, crashed, got 14 hours solid sleep, and nice meals the day I woke up. That night I took 600ug of AL-LAD, any I got the effects of maybe 150-200ug. Terrible, terrible waste, but I really didn't think there would be cross tolerance.

    But when I'm in your situation, I eat lots of healthy food and liquids, and go for a walk. Working out is best, but it can be really hard to get the motivation to do that. If you happen to be in in school or involved in some sort of academic discipline, maybe take some time to tackle some of the problems, assignments, etc. It may seem futile and maybe feel worse at the beginning, but once you get into deep into a serious equation/debate/theory, the bk-M comedown won't even be able to nudge itself into your awareness. Also, and I know this isn't good advice, but it works for me, I may take 0.5-1mgs of etizolam a couple times throughout the day and smoke some pot. Other than that, rest and time.
     

Share This Page


  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice